Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 310251, 10 pages
http://dx.doi.org/10.1155/2014/310251
Research Article

Derivatives of Meromorphic Functions with Multiple Zeros and Small Functions

1College of Applied Mathematics, Chengdu University of Information Technology, Chengdu 610225, China
2Department of Mathematics, Anhui Science and Technology University, Chuzhou 233100, China

Received 21 September 2013; Accepted 16 December 2013; Published 29 January 2014

Academic Editor: Geraldo Botelho

Copyright © 2014 Pai Yang and Peiyan Niu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, “Picard values of meromorphic functions and their derivatives,” Annals of Mathematics, vol. 70, no. 1, pp. 9–42, 1959. View at Google Scholar
  2. Y. F. Wang and M. L. Fang, “Picard values and normal families of meromorphic functions with multiple zeros,” Acta Mathematica Sinica, vol. 14, no. 1, pp. 17–26, 1998. View at Google Scholar · View at Scopus
  3. X. C. Pang, S. Nevo, and L. Zalcman, “Derivatives of meromorphic functions with multiple zeros and rational functions,” Computational Methods and Function Theory, vol. 8, no. 2, pp. 483–491, 2008. View at Google Scholar
  4. N. I. Akhiezer, Elements of the Theory of Elliptic Functions, 1970. Moscow, vol. 79 of Translated Into English as AMS Translations of Mathematical Monographs, AMS, Rhode Island, RI, USA, 1990.
  5. X. C. Pang and L. Zalcman, “Normal families and shared values,” Bulletin of the London Mathematical Society, vol. 32, no. 3, pp. 325–331, 2000. View at Google Scholar · View at Scopus
  6. P. Yang and S. Nevo, “Derivatives of meromorphic functions with multiple zeros and elliptic functions,” Acta Mathematica Sinica, vol. 29, no. 7, pp. 1257–1278, 2013. View at Google Scholar
  7. Y. Xu, “Normal families and exceptional functions,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, pp. 1343–1354, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. S. B. Bank and J. K. Langley, “On the value distribution theory of elliptic functions,” Monatshefte für Mathematik, vol. 98, no. 1, pp. 1–20, 1984. View at Publisher · View at Google Scholar · View at Scopus
  9. X. C. Pang, S. Nevo, and L. Zalcman, “Quasinormal families of meromorphic functions II,” Operator Theory, vol. 158, pp. 177–189, 2005. View at Google Scholar
  10. X. C. Pang, D. G. Yang, and L. Zalcman, “Normal families and omitted functions,” Indiana University Mathematics Journal, vol. 54, no. 1, pp. 223–235, 2005. View at Publisher · View at Google Scholar · View at Scopus